Asked for Female | 32
Why Do I Have Moderate Vaginal Itching for 3 Months?
Vaginal itching may be caused by different situations like yeast infections, and bacterial infections, or may be due to irritants like soaps and detergents. Use underwear made of cotton, no scented products, and keep the area clean and dry. If none of these options work, consult a gynecologist to get the correct treatment.
Answered By

Social Obstetrics And Gynecologist
Answered on 11th Nov '24
Asked for Male | 21
How can I gain weight at 21?
Thid could be a result of several factors including a high metabolism, the body being unable to take in enough nutrients, health issues e.g. thyroid disorders, or your DNA. You should add some healthy foods containing good fats and protein to your diet. Consult a nutritionist who will advise you on the proper solution.
Answered By

General Physician
Answered on 11th Nov '24
Asked for Female | 19
Why am I gaining weight with irregular periods on pills?
Pills usually make it not rare to have irregular periods. Weight gain might be caused by hormonal changes as well. However, if you experience a severe menstrual cycle and have gained weight, it's necessary to consult a gynecologist.
Answered By

Gynecologist
Answered on 11th Nov '24
Asked for Male | 18
Why am I urinating more with fatty liver?
Fatty liver could be a cause for this. When your liver is not in shape, you may urinate more. The symptoms of peeliya are that your body turns yellow, you get tired then dark urine appears. On the one hand, keeping the diet and abstaining from alcohol is a possibility. Drinking plenty of water is another good tip. Consult a gastroenterologist for further treatments.
Answered By

Surgical Gastroenterology
Answered on 11th Nov '24
Asked for Male | 47
Why does my father have severe coughing and vomiting?
One of the causes of persistent coughing may be. Chronic Obstructive Pulmonary Disease (COPD), deteriorates the lungs over a period of time and leads to emphysema. This slowly causes breathlessness, persistent cough, and even vomiting because of continual irritation in the throat or bronchial tubes. The tests determined by a pulmonologist will set the diagnosis and based on the results of those tests the treatment plan will be.
Answered By

Pulmonologist
Answered on 11th Nov '24
Asked for Female | 41
How to control diarrhea caused by Mycophenolate Mofetil?
Mycophenolate mofetil overdose might lead to diarrhea. It is one of the usual adverse effects. This can give rise to loose, watery stools and stomach upset. To lessen it, try to keep the fluid intake at a high level and eat small, light meals. If diarrhea is still there, notify it to a gastroenterologist. They may change the medicine or prescribe a drug to control the situation.
Answered By

Surgical Gastroenterologist
Answered on 11th Nov '24
Asked for Male | 32
Why do I have black spots and pimples?
The dark spots could result from excess pigmentation or skin irritation. Pimples result from the pores being blocked and the presence of bacteria. To help, wash your face twice a day, prefer soft, antioxidant skincare products, and never touch your face. If the situation is unchanged, it is recommended to visit a dermatologist for guidance.
Answered By

Cosmetologist
Answered on 11th Nov '24
Asked for Female | 18
What to do for stomach pain and diarrhea?
Such situations can often be accompanied by stomach disturbances due to the medication you were taking which usually happens at times when some tablets trigger different ailments. Abdominal cramping and loose stools can be the result of the infection or food intolerance. You can even try to lay off the use of the tablets for a while, drink only water, and stick to plain foods like rice or toast. If the condition persists then consult a gastroenterologist.
Answered By

Surgical Gastroenterologist
Answered on 11th Nov '24
Asked for Male | 18
Can I get HIV from using friend's derma roller?
It is safe to use a friend's derma roller after disinfection if it has been sprayed with alcohol. HIV is a sexual infection; sharing needles is one of the transmitter. A sterilized roller is thus no cause of fear or stress if someone else has got HIV. Such sterilized tools do not risk transmitting HIV.
Answered By

Trichologist
Answered on 11th Nov '24
Asked for Female | 2
Why is my baby girl always crossing her legs?
It is not uncommon for babies to move in various ways as they develop. Occasionally, babies may cross their legs and wiggle excessively. The reason for this is that they are usually discovering different body movements. If you have a healthy and happy baby, there should be no reason for you to be worried. Nevertheless, if you find any bizarre symptoms in your baby or your baby seems to be uncomfortable, consulting a pediatrician would be a great idea to be sure that everything is alright.
Answered By

General Physician
Answered on 11th Nov '24
Asked for Female | 24
Can fiber supplements help heal anal fissures effectively?
What is probably happening is you have an anal fissure, which is a small split in the skin around the anus. The pain that occurs during bowel movements is the main symptom. Hard stools can make it worse. Fiber supplements like psyllium husk or methylcellulose may help you ease your bowel movements which are the reason for the hard stools. Also drinking plenty of water is very good for your digestion.
Answered By

Surgical Gastroenterologist
Answered on 11th Nov '24
Asked for Female | 24
What should I do for persistent abdominal pain?
Continuous pain is something that must be closely on the lookout. The problem may be caused by various reasons such as stomach issues, infections, or even conditions related to your reproductive organs. The fact that the homeopathy you have tried, and pain relievers did not work is another reason you need to see a gastroenterologist. They can actually check on you and come up with the most suitable treatment for relief and the root cause of the pain will be dealt with.
Answered By

Surgical Gastroenterologist
Answered on 11th Nov '24
Asked for Female | 25
Could Low Vitamin D Cause Leg Pain in MS?
Lack of vitamin D levels in the case of multiple sclerosis patients may be responsible for muscle pain on some occasions. You should be getting enough vitamin D from sunlight or a supplement of vitamin D. Besides that, you can try to make the tension loosen or apply a warm compress to stop the pain. If the pain continues, go to a doctor to get professional advice.
Answered By

Neurosurgeon
Answered on 11th Nov '24
Asked for Male | 27
Could ink pen injury cause various symptoms without healing?
A part of your hand, likely where the infection started, may have been affected by the pen blast. This infection could now be spreading and causing other symptoms like headaches, stomach pain, tingling, and a fast heart rate. This is serious, as it can lead to tissue damage and become life-threatening if it spreads through your blood. Getting immediate medical treatment from a dermatologist is essential.
If you’ve been using nonsteroidal anti-inflammatory drugs (NSAIDs) daily, which can harm the upper GI tract, consult a doctor. You should get tested for Helicobacter pylori, and if positive, start the recommended treatment. Consulting a gastroenterologist for ways to help your stomach heal can also be beneficial.
Answered By

Cosmetologist
Answered on 11th Nov '24
Asked for Male | 18
Why do I have black bumps on my chest?
The lumps on your chest may be a frequent phenomenon doctors refer to as post-inflammatory hyperpigmentation. It is a condition that is characterized by skin discoloration because of the old inflammatory lesions like those caused by the normal Trychophyton infection. In brief, these lumps are just the parts of your skin that were affected and are now darker because of that. Neem soap was an appropriate choice to lessen the itching, but for these bumps, it is better to let them dissipate by themselves. If you notice any changes or the bumps do not get better, then it would be a smart decision to get a consultation with a dermatologist.
Answered By

Cosmetologist
Answered on 11th Nov '24